| Model Number |
02.07.0310SF |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/28/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10 may 2022: lot 135559: (b)(4) items manufactured and released on 22-jan-2014.Expiration date: 2018-11-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event since 1-1-2018.
Event or Problem Description
At 7 years and 11 months from primary, revision surgery for defect in patello femoral joint.Liner revised successfully.